Volume 29, Issue 1
Variational Discretization of Parabolic Control Problems in the Presence of Pointwise State Constraints

Klaus Deckelnick and Michael Hinze


J. Comp. Math., 29 (2011), pp. 1-15.

Preview Full PDF BiBTex 225 446
  • Abstract

We consider a parabolic optimal control problem with pointwise state constraints. The optimization problem is approximated by a discrete control problem based on a discretization of the state equation by linear finite elements in space and a discontinuous Galerkin scheme in time. Error bounds for control and state are obtained both in two and three space dimensions. These bounds follow from uniform estimates for the discretization error of the state under natural regularity requirements.

  • History

Published online: 2011-02

  • AMS Subject Headings

49J20, 49K20, 35B37.

  • Cited by